# SDR SWAA2021080975346

- Difficulty date: May 5, 2020
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 44,939 hours, 22,627 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Retainer
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB PANEL 323BL FWD RETAINER IS DAMAGED / REMOVED DAMAGED FWD RETAINER FROM PANEL 323BL AND REPLACED IT WITH A NEW FWD RETAINER IAW SRM 51-40-02-0G-0 STEP 2.D. AND STEP 4 7041U 07MAY20 3426C 07MAY20 AND DWG 172A6125 3426C 07MAY20
